# SDR REXA2017091100999

- Difficulty date: September 11, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 9,093 hours, 6,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT BY AFT LAVATORY INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT IAW AMM 25-61-02. OPS CHECKED GOOD.
